I really wish it was possible to take a medicine and not have any adverse side effects because of it. I mean look at what happened when I took the Mesalamine. It landed me in the hospital because I had such severe side effects to the medicine.
And now that I’m on steroids I’m now having bouts of insomnia. Which isn’t fun at all. I’m one of those people that definitely likes their sleep. I tend to turn into quite the grouch when I don’t have enough of it. And I’m going to be on the steroids for a while. My doctor wants to slowly lower my dose over time to give my adrenal glands plenty of time to kick production back up. I just have to keep looking at the bright side: at least I’m not in the hospital!
The steroids have also made me super hungry most of the time. Along with joint and muscle pain. But, this is the best I have felt in about a month or more. So I got that going for me at least 🙂